MAUDE Adverse Event Report: LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT VERIO TEST STRIPS; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT VERIO TEST STRIPS; GLUCOSE MONITORING SYS/KIT
Lot Number 4120148
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2017, the reporter contacted lifescan usa, alleging sample not drawn in.This complaint is being reported because the reported issue was not resolved with troubleshooting.There was no indication that the product caused or contributed to an adverse event.
 
Additional Manufacturer Narrative
The lay user/patient¿s test strips have been returned and evaluated by lifescan product analysis with the following findings: the test strips have passed all testing with no faults found.The reported issue could not be confirmed.If lifescan obtains additional information regarding this complaint, a follow-up report will be submitted.At this time, lifescan considers this matter closed.

Brand Name
OT VERIO TEST STRIPS
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL
gubelstrasse 34
zug 6300
SZ  6300
MDR Report Key6546753
Report Number3008382007-2017-20826
Device Sequence Number1170355
Product Code NBW
UDI-Device Identifier00353885009751
UDI-Public(01)00353885009751(10)4120148(17)180930
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4120148
Other Device ID Number1-SPA5A5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2017
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/27/2017
Initial Date Received by Manufacturer 04/27/2017
Supplement Date Received by Manufacturer04/27/2017
Initial Report FDA Received Date05/05/2017
Supplement Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1